| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
Event or Problem Description
It was reported to vyaire that the sipap flow meter ball gets stuck causing the mean airway pressure (map) to get stuck.The customer confirmed that there was no patient involvement associated with the reported issue.